# SDR AALA20170217022

- Difficulty date: February 17, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 25,568 hours, 9,958 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN LOWER SKIN OF RIGHT HORIZONTAL STABILIZER ABOUT 39 INCHES FROM THE BASE. ACCOMPLISHED REPAIR OF LOWER SKIN PER SRM 55-10-01-2R-11.
